Each 5.0mL of Nurofen for Children Oral Suspension contains ibuprofen B.P. 100mg. 

 

Nurofen for Children helps to provide relief from pain and reduce fever for 8 hours,

 

Product Features

  • Relieves fever in children 
  • Reduces inflammation

 

WARNING: Do not give to babies under 6 months or babies weighing less than 5kg. For short-term use only. 

 

Alcohol-free. Contains sucrose. 

Ibuprofen 100mg/5mL Oral Suspension (Nurofen) 60mL

$8.50Price

Sign up to be our member for free (1 year membership).

*Enjoy 3% off all orders, freebies, special promotional items etc
Click here to sign up now. 

Our Retail Pharmacy

682 Race Course Road #01-323 Singapore 210682

(Parking available along Tessensohn Road)

Mon - Fri: 10:00am - 7:00pm
Sat: 1.00pm- 7.00pm

Sun: 1:00pm - 6:00pm